# SDR AALA202009019007

- Difficulty date: August 31, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 60,523 hours, 29,448 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING J/C 26L20025014 STEP 6. J EMERGENCY LIGHTING TEST FAILED. FOUND EMERGENCY LIGHT AT 17C SHORTED. REPLACED LIGHT ASSEMBLY PER 33-51-19-40.
